T Nation

Experienced Advice for a DECA /Test Cycle


#1

Guys, I'm running the following:
Test Cyp/Test E 400mg(200mg of each) from week 1 - 14
DECA 300mg from week 1-10
HCG 250 iu every 4 days starting in week 4 - 14
Then Nolvadex for for PCT 40/40/20/20

The problem is the following. First week into the cycle, I could feel the difference in my erection, in a bad way. I usually could get my dick hard with ease. I have enough test to take it up 600mg if it is necessary. Would it be wise to do so, or just completely eliminate the deca? This is my second cycle,I've never dealt with DECA and I don't know how to treat it. I thought that 100mg more of test should be enough to combat "DECA dick" any advice gents? I do not want to lose my buddie down there for some muscles.


#2

No a.i.? Nothing for prolactin control?


#3

This is a relatively simple cycle but even so,deca can have that effect on those using it.I personally prefer EQ over deca anyday.Much better results for me without the deca dfick.

Its always a good idea to have Viagra on hand during a cycle as well.More so for those of us in the "older" stages of life.LOL.

There are plenty of natural treatments to help with this as well.Many foods that can help offset your problem brother.

I have a thread started on this on another board i'll see if I can find for you.


#4

I don't think viagra or common ED in general is the answer or focus of his problem.

OP needs to give us more info before we jump to such conclusions. Like if he is running an AI or managing prolactin as eatsliftsleep questioned.


#5

I haven't used any AI at all...it could be that I guess. A respected member from another forums suggested the use of caber. I would appreciate any suggestion. As it stands, I won't be shooting deca next week.


#6

Its your estrogen, prolactin or both, this is a no brainer, you should know this stuff.


#7

Yeah... you're 100% right. Should have done a bit more research before choosing deca.


#8

x2

This sounds like your first cycle, and you didnt do enough research.


#9

It's my second cycle.


#10

Even worse on you, bud


#11

squeeze your nips, hard. Got milk?


#12

My nips are perfect actually. Should I continue deca with caber/prami or not? I wouldn't like nothing permanent, thanks.


#13

I'm of the belief that you should run prolactin control whenever you embark on a 19-nor infused cycle. While prolactin issues require the presence of excess estrogen to exhibit gyno type symptoms, I'm of the belief that prevention is better than a cure. So run your AI (aromasin, arimidex, letro etc) to counter aromatisation of test therefore helping to ensure estrogen levels are adequate, but NOT excessive. Run your prolactin control (caber, prami or bromo) to make doubly sure you're safe guarding yourself. In the quest of a better body is it not wise to take things pre cautiously? I personally don't want lactating nipples.


#14

You wouldn't like nothing permanent? So you want something permanent?


#15

After one week??


#16

drop the Deca immediately. I used caber and an AI, 18 months later the affects still have not completely subsided.

It;s not worth it to screw yourself up for an extended period of time, or permanently!


#17

You are in the minority, just saying. Doesnt mean everyone will have the same experiences as you.


#18

Completely agree.

However, his story seems little to familiar for me not to chime in and try and save a guy a lot of misery.


#19

Either way you go get bloodwork to confirm whats going on. Get and AI and Caber (or prami) and start them as a precaution however would be second guessing that one week of deca can cause such an increase in prolactin/progesterone to result in ED issues (considering its a long ester). You can increase the test to 600 so that you have a better ratio (personally i went 600 test 400 deca without problems, however everyone will react differently) which could solve your problems. But still in that case get bloods done anyway.


#20

Just for reference, My e2, progesterone and prolactin were all fine but still has issues.